Connect with others who understand.

sign up log in
About MyChronicPainTeam
Real members of MyChronicPainTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

People Who Take 500mg Ibuprofen With Omeprazole/mepradec, Do U Now Get Gastric Reflux?

People Who Take 500mg Ibuprofen With Omeprazole/mepradec, Do U Now Get Gastric Reflux?

Do people who take lots of meds find now they're causing problems, omeprazole/mepradec with ibuprofen? Is anybody else now getting gastric reflux, or indigestion?

A MyChronicPainTeam Member said:

For the last 40 years I have tried and taken ibuprofen.Diclofenac. Naproxen, Co-codomol and paracetamol for my spinal stenosis. I have had many steroid injections which helped and had unsuccessful back surgery (bi lateral laminectomy) which actually causes me to suffer with weakness, nerve pain and numbness in my buttocks, lower legs and feet.
I now have thoracic and cervical stenosis too. Because of all these NSAIDS I have ended up with persistent gastric ulcers.
I took PPIs fir a while until stomach settled, but now stopped before aide of side effects...
I now also have arthritis in most of my joints.
I took Gabapentin for about a year and it helped nerve pain -although not the arthritis pain, but gained over 3 stone in weight...! I came off that and lost the weight.
The only thing I take now is Co-codomol (with lactulose and senna for the constipation side effects) and rub Voltorol 2.25% gel into my back at night. About every 3-4 weeks I take Diazapam for a few days to release the tight muscle spasms that build up. If I use Voltorol twice a day I start to get the reflux and tummy burning pain again. I am just about coping...if I do get reflux I use Gaviscon.
Sorry this is so long...

posted over 1 year ago
A MyChronicPainTeam Member said:

Oh yes!! I have to take Prevacid everyday or a lot of times at night when I'm asleep, I'll wake up from fluids coming up and out my mouth AND nose!! It burns! I now have to sleep on a wedge pillow to try and stop it from happening.

posted over 4 years ago
A MyChronicPainTeam Member said:

I cant take anything like ibprophen or arthritis medications nit will damage ur kidneys over time

posted almost 5 years ago
A MyChronicPainTeam Member said:

I went to get the endoscopy for my stomach issues with that. But, after the procedure they said that I have some kind of defect inside and is curved or something like that. So, they couldn't do the procedure. Not sure about all of it b/c I have way more issues to deal with and those kinda trumps that issue.

posted over 4 years ago
A MyChronicPainTeam Member said:

I was one who put up original question. Just to let u know that my doctor has taken me off ibuprofen and taken me off omeprazole as it wasn't doing it's job. Now on lansoprazole. Been referred for gastroscopy(endoscopy) to find out what's causing the ongoing acidity. Doctor has prescribed me Gaviscon advance to keep the acid to a minimum for time being.

posted over 4 years ago
Already a Member? Log in